MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.33.252

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1994

Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.

Kamata T, Sakamaki F, Fujita H, Urano T, Mori M, Yamaguchi K, Kanazawa M, Kai M, Izumi T, Naka W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 55-year-old man developed multiple erythematous skin lesions after surgery for acoustic neurinoma. Necrosis and detachment of the epidermis developed and a diagnosis of toxic epidermal necrolysis (TEN) was made. Progressive dyspnea was evident two days after the onset of the skin lesions. Chest X-ray revealed diffuse interstitial shadows in both lung fields. On bronchoscopic examination, erosion, vesicle formation, necrosis and desquamation of the epidermis were seen in the tracheobronchial mucosa. Therapy, including prednisolone, improved the skin lesions as well as the chest X-ray and bronchoscopic findings. Tracheobronchial and pulmonary lesions were followed before, during and after treatment of TEN.

Для цитирования: Kamata T, Sakamaki F, Fujita H, Urano T, Mori M, Yamaguchi K, Kanazawa M, Kai M, Izumi T, Naka W. Toxic epidermal necrolysis with tracheobronchial and pulmonary complications.. Internal medicine (Tokyo, Japan). 1994. DOI: 10.2169/internalmedicine.33.252.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.